Publication
Title
ADI schemes for pricing American options under the Heston model
Author
Abstract
Language
English
Source (journal)
Applied mathematical finance. - London
Publication
London : 2015
ISSN
1350-486X
Volume/pages
22:3(2015), p. 207-237
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 21.09.2015
Last edited 28.02.2018
To cite this reference